RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1765–1773 (Mi de2017)  

Ordinary Differential Equations

Conditions for the existence of solutions with singular initial conditions of a nonlinear system of two differential equations

S. G. Kondratenyaa, A. I. Yablonskiib

a A. S. Pushkin Brest State University
b Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1025 kB)

Bibliographic databases:
UDC: 517.325.6
Received: 27.06.1972

Citation: S. G. Kondratenya, A. I. Yablonskii, “Conditions for the existence of solutions with singular initial conditions of a nonlinear system of two differential equations”, Differ. Uravn., 9:10 (1973), 1765–1773

Citation in format AMSBIB
\Bibitem{KonYab73}
\by S.~G.~Kondratenya, A.~I.~Yablonskii
\paper Conditions for the existence of solutions with singular initial conditions of a nonlinear system of two differential equations
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1765--1773
\mathnet{http://mi.mathnet.ru/de2017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340685}
\zmath{https://zbmath.org/?q=an:0293.34003}


Linking options:
  • http://mi.mathnet.ru/eng/de2017
  • http://mi.mathnet.ru/eng/de/v9/i10/p1765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020